Alert archive / Michigan / Gale Watches in 2012
Gale Watch 18, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Sep 9, 2012, 4:02 PM EDT. It took effect at Sep 10, 2012, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 9, 2012, 4:02 PM EDT (20:02 UTC)
- In effect from
- Sep 10, 2012, 8:00 PM EDT
- Expired
- Sep 10, 2012, 3:47 PM EDT
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
590 WHUS73 KAPX 092002 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 PM EDT SUN SEP 9 2012 LMZ341-342-344>346-100415- /O.NEW.KAPX.GL.A.0018.120911T0000Z-120912T0300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 402 PM EDT SUN SEP 9 2012 ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
988 WHUS73 KAPX 100225 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1025 PM EDT SUN SEP 9 2012 LMZ341-342-344>346-101030- /O.CON.KAPX.GL.A.0018.120911T0000Z-120912T0300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1025 PM EDT SUN SEP 9 2012 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
582 WHUS73 KAPX 100718 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 318 AM EDT MON SEP 10 2012 LMZ341-342-344>346-101530- /O.CON.KAPX.GL.A.0018.120911T0000Z-120912T0300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 318 AM EDT MON SEP 10 2012 ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
891 WHUS73 KAPX 101947 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 347 PM EDT MON SEP 10 2012 LMZ341-342-344>346-110400- /O.UPG.KAPX.GL.A.0018.120911T0000Z-120912T0300Z/ /O.NEW.KAPX.GL.W.0028.120911T0300Z-120912T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 347 PM EDT MON SEP 10 2012 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ321-322-110400- /O.NEW.KAPX.SC.Y.0089.120911T0300Z-120912T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 347 PM EDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Sep 9, 4:02 PM EDT, 0 minutes earlier.
Area forecast discussion, Sep 9, 4:02 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EDT SUN SEP 9 2012
.SYNOPSIS...
ISSUED AT 402 PM EDT SUN SEP 9 2012
HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES TONIGHT...WHICH WILL
BRING FAIR WEATHER TO NORTHERN MICHIGAN FOR THE NEXT SEVERAL DAYS.
FALL-LIKE WEATHER WILL PREVAIL THROUGH TONIGHT...WITH SOME PATCHY
FROST POSSIBLE FOR INLAND LOCATIONS BY TOMORROW MORNING.
TEMPERATURES WILL BEGIN TO MODERATE MONDAY...WITH TEMPERATURES
TURNING ABOVE NORMAL TUESDAY...AS THE HIGH SLIDES EAST...AND WINDS
TURN TO THE SOUTHWEST. THE NEXT CHANCE OF RAIN WILL HOLD OFF UNTIL
WEDNESDAY NIGHT INTO THURSDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 402 PM EDT SUN SEP 9 2012
18Z SURFACE ANALYSIS SHOWS A LARGE AREA OF HIGH PRESSURE EXTENDING
FROM MINNESOTA SOUTHWEST INTO THE CENTRAL PLAINS...WHICH HAS BEEN
BUILDING EAST ACROSS THE UPPER GREAT LAKES THROUGH THE DAY.
SCATTERED TO BROKEN CU FIELD ACROSS NORTHERN MICHIGAN AT MID
AFTERNOON...LEAST ACROSS EASTERN CHIPPEWA COUNTY AND FAR NORTHEAST
LOWER MICHIGAN WHERE DEW POINTS HAVE MIXED DOWN INTO THE UPPER 30S.
SURFACE PRESSURE WILL CONTINUE TO RISE OVERNIGHT...WITH HIGH
PRESSURE RIDGE AXIS LYING NORTHEAST-SOUTHWEST ACROSS MICHIGAN BY
MONDAY MORNING. BIGGEST SHORT TERM FORECAST CONCERN WILL DEAL WITH
RESIDUAL CLOUD COVER AND OVERNIGHT LOW TEMPERATURES/POTENTIAL FOR
FROST.
NORTH-NORTHWEST FLOW WILL PERSIST FOR A WHILE TONIGHT AHEAD OF THE
APPROACHING SURFACE RIDGE. SOME OF THE CLOUD COVER WILL BE LOST
WITH SUNSET...BUT SOME RESIDUAL MOISTURE COMBINED WITH OVER WATER
INSTABILITY (850MB TEMPERATURES STILL IN THE 4-5C RANGE) WILL STILL
ALLOW FOR SOME SC TO DEVELOP/PERSIST ESPECIALLY OFF LAKE MICHIGAN
WEST OF US-131. AS PRESSURE GRADIENT RELAXES OVERNIGHT EXPECT LAND
BREEZE DEVELOPMENT TO TAKE HOLD ONCE AGAIN...WHICH SHOULD TEND TO
PUSH CLOUD COVER TOWARD THE SHORELINE. SO EXPECT SKIES TO CLEAR
ACROSS EASTERN UPPER AND MUCH OF NORTHERN LOWER MICHIGAN...AND WITH
WINDS DROPPING OFF GOOD RADIATIONAL COOLING CONDITIONS EXPECTED TO
SET UP. EXPECT INTERIOR SECTIONS OF NORTHERN LOWER MICHIGAN TO DROP
INTO THE 30S OVERNIGHT...WITH SOME PATCHY FROST IN SOME OF THE
TYPICAL ICEBOX LOCALES.
HIGH PRESSURE IN CONTROL MONDAY WILL LEAD TO A NICE DAY ACROSS THE
REGION...WITH TEMPERATURES NEAR TO A COUPLE DEGREES ABOVE AVERAGE.
DEVELOPING WARM ADVECTION PATTERN WILL SET THE STAGE FOR A MIDWEEK
WARMUP.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 402 PM EDT SUN SEP 9 2012
A QUIET AND DOWNRIGHT BEAUTIFUL STRETCH OF LATE SUMMER WEATHER APPEARS
IN PLACE AS WE HEAD INTO MIDWEEK...WITH DECREASING CONFIDENCE
THEREAFTER REGARDING CHANCES FOR RAINFALL AND TEMPERATURES. THE
OVERALL UPPER PATTERN INTO WEDNESDAY WILL BE DOMINATED BY AMPLIFYING
MID LEVEL RIDGING THROUGHOUT THE GREAT LAKES REGION...ALL IN
ADVANCE OF A DIGGING UPPER TROUGH WORKING THROUGH SASKATCHEWAN/MANITOBA.
THEREAFTER...CONFIDENCE IS MUCH LOWER REGARDING THE EVOLUTION OF
THIS ENERGY INTO THE LATE WEEK AND WEEKEND TIME FRAME...WITH A
NOTABLE TREND AMONG BOTH OPERATIONAL AND ENSEMBLE 00Z GUIDANCE OF
DROPPING MORE ENERGY INTO THE UPPER MIDWEST AND GREAT LAKES AS WE
HEAD INTO FRIDAY AND/OR SATURDAY.
WE'LL GET TO THAT IN A MINUTE...BUT FIRST...THE GOOD STUFF. BOTH
TUESDAY AND WEDNESDAY CONTINUE TO LOOK SPECTACULAR...AS BROAD LOW
LEVEL RIDGING SLIPPING TOWARD THE MID ATLANTIC STATES BRINGS
INCREASING RETURN FLOW TO THE AREA. ALL THE WHILE...DOMINANT RIDGING
OVERHEAD WILL PROVIDE DEEP A LAYER SUBSIDENCE AND DRYING...GIVING
ANOTHER STRETCH OF ABOVE NORMAL WARMTH. HOWEVER...IT WILL REMAIN
RATHER DRY BOTH DAYS AS DESPITE INCREASING SOUTHERLY FLOW...LOW
LEVEL SOUTHWESTERLY TRAJECTORIES HAVE BASICALLY NO MOISTURE TO
ADVECT THIS WAY GIVEN A STRONGLY CLOSED GULF TAP VIA DEEP LAYER
OFFSHORE FLOW DOWN THAT WAY. AS SUCH...AND PER FCST RAOBS...WILL
CONTINUE TO UNDERCUT GUIDANCE DEW POINTS BOTH DAYS...ALL WHILE
INCREASED MIXING AND A TIGHTENING GRADIENT SUPPORT SOME GUSTY WINDS
EACH AFTERNOON. FIRE WEATHER CONCERNS WILL REMAIN...MOST PREVALENT
ON TUESDAY...AS WILL THE RISK FOR RIP CURRENTS ON LAKE MICHIGAN
GIVEN STRONGER SOUTHWEST FLOW UP THE SPINE OF THE LAKE. AS FOR
HIGHS...SHOULD BE QUITE WARM (RELATIVE TO NORMAL) BOTH DAYS WITH
PRONOUNCED THERMAL RIDGE PARKED OVERHEAD (H8 TEMPS 16-18C). TIME OF
YEAR WON'T SUPPORT ANY EXTREME WARMTH (LOWERING SUN ANGLE)...BUT
MODEST MIXING UP TO AROUND 850MB SHOULD DO THE TRICK TO GIVE US
READINGS WELL INTO THE UPPER 70S TO MIDDLE 80S ACROSS THE REGION.
NOT OUT OF THE QUESTION SOME DOWNSLOPE-FAVORED LOCATIONS OF NORTHERN
LOWER MAKE A RUN AT THE UPPER 80S BY WEDNESDAY.
AFTER THAT...CONFIDENCE DECREASES REGARDING ABOVE-MENTIONED EVOLUTION
OF SHORTWAVE ENERGY ACROSS THE UPPER MIDWEST. GUIDANCE TRENDS
YESTERDAY SUPPORTED THE SOUTHERN TAIL OF STRONGER UPPER WAVE OVER
ONTARIO DRIVING A COLD FRONT THROUGH NORTHERN MICHIGAN SOMETIME ON
THURSDAY. LATEST TRENDS NOW SUPPORT AN ADDITIONAL PIECE OF ENERGY
DROPPING TOWARD THE WESTERN LAKES SOMETIME LATE IN THE WEEK...WHICH
DOES HAVE SOME MERIT GIVEN QUITE STRONG VORT (OUR POSSIBLE CONTENDER
FOR LATE WEEK) CURRENTLY LOCATED OVER NORTHWEST BRITISH COLUMBIA.
THE OPERATIONAL GFS IS BY FAR THE MOST AMPLIFIED WITH THE UPPER
PATTERN AS WE HEAD INTO THE WEEKEND...BUT IS GAINING SUPPORT FROM
ITS 00Z ENSEMBLE MEMBERS...AS WAS THE CASE YESTERDAY ALSO. VERY
DIFFICULT TO TIME RAIN CHANCES WITH SUCH UNCERTAINTY...BUT DOES
APPEAR THAT OUR BEST CHANCE MAY WAIT UNTIL LATER FRIDAY OR
SATURDAY WITH A SHARPENING UPPER FEATURE APPROACHING...WHILE
INITIAL UPPER FORCING ALONG THE FRONTAL BOUNDARY THURSDAY IS
PALTRY AT BEST. THIS IDEA ACTUALLY LINES UP QUITE NICELY WITH THE
GFS ENSEMBLE MEAN QPF PROBABILITY FIELDS...BUT AGAIN...CONFIDENCE
IS NOT EXACTLY ANYTHING STELLAR. WHAT IS A BIT MORE CERTAIN IS A
GRADUAL STEP DOWN TOWARD COOLER/MORE SEASONABLE TEMPS AS WE HEAD
INTO THE WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 212 PM EDT SUN SEP 9 2012
VFR CONDITIONS EXPECTED THROUGH MONDAY MORNING WITH LIGHT WINDS.
&&
.MARINE...
ISSUED AT 402 PM EDT SUN SEP 9 2012
WINDS WILL DIMINISH TONIGHT AS HIGH PRESSURE AND A WEAKENING
GRADIENT BUILD INTO THE UPPER LAKES. MARINE CONCERNS WILL BEGIN TO
INCREASE MONDAY NIGHT AS GRADIENT TIGHTENS UP AGAIN AS THE SURFACE
HIGH HEADS TOWARD THE EAST COAST. WINDS WILL RAMP UP MONDAY NIGHT
IN THE PROCESS...AND THERE MAY BE SOME GALE FORCE GUSTS DEVELOPING
WITHIN LAKE MICHIGAN NEARSHORE ZONES MONDAY NIGHT INTO TUESDAY. IN
ADDITION...INCREASING WINDS AND WAVES WILL ENHANCE THE THREAT FOR
RIP CURRENTS ON LAKE MICHIGAN BEACHES TUESDAY (WHICH COULD BE A
POTENTIALLY GOOD BEACH DAY GIVEN EXPECTED WARMTH...SO THE POTENTIAL
DANGER WILL NEED TO BE STRESSED).
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...GALE WATCH FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR
LMZ341-342-344>346.
LS...NONE.
&&
SYNOPSIS...NTS
SHORT TERM...JPB
LONG TERM...DML
MARINE...JPBHazardous weather outlook, Sep 9, 6:57 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 657 AM EDT SUN SEP 9 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 101200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 657 AM EDT SUN SEP 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE TO HIGH RISK FOR RIP CURRENTS TODAY ON LAKE MICHIGAN BEACHES OF NORTHERN LOWER MICHIGAN. PATCHY FROST IS POSSIBLE IN THE TYPICAL COLDER LOCATIONS OF INTERIOR NORTHERN LOWER MICHIGAN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MUCH WARMER WEATHER WILL RETURN TO THE REGION ON TUESDAY. HOWEVER... WINDS WILL BECOME QUITE GUSTY...LEADING TO BOTH ELEVATED FIRE DANGER FOR ALL OF NORTHERN MICHIGAN...AND AN INCREASED RISK FOR RIP CURRENTS ON LAKE MICHIGAN. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL LOWERCASE) MSB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 10:30 PM EDT | Small Craft Advisory | APX | 12 hr | |
| Sep 9, 7:27 PM EDT | Frost Advisory | APX | Crawford, Montmorency, Oscoda | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.